# SDR 97ZZZX1890

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Plate
- Part number: 07308500
- Condition: Misinstalled
- Location: Rt Brake
- Component: Parkerhanfin, 30182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, RT BRAKE PRESSURE PLATE FOUND INSTALLED IN WRONG POSITION.  LINING SIDE WAS FACING THE PISTON HOUSING.  ACFT BRAKING METAL-TO-METAL CAUSING VERY HIGH BRAKE TEMPERATURES AND SUSPECTED SPARKS CAME OUT ON EVERY BRAKE APPLICATION.  PRESSURE PLATE AND LININGS DAMAGED BEYOND LIMITS.  ACFT TT:  525 HRS.
